# SDR ASAA2015123014606

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,654 hours, 6,537 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMC RESTORED NORMAL.
